# SDR CALA2014080691756

- Difficulty date: August 3, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 98,930 hours, 15,494 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 RT LOWER FWD EMER EXIT SIGN INOPERATIVE.  REPLACED EMER LIGHT AT DOOR 1 RT ON SAME CIRCUIT AS L901, AFTER L901 REPLACED EMER LIGHT AT DR 1RT OPERATIONS CHECKED OK IAW MM33-51-00 & WDM33-51-16.
